A generalization of symmetric property beyond appell polynomials

Dae San Kim, Taekyun Kim, Hyuck In Kwon, Gawn Woo Jang, Toufik Mansour

Research output: Contribution to journalArticlepeer-review


Recently, Bayad and Komatsu gave characterizations of Appell polynomials by means of symmetric property and expressed them as linear combinations of Bernoulli and Euler polynomials. Further, they presented some interesting examples as applications. The aim of this paper is to note that their method can be generalized to not necessarily Appell polynomials so as to include, for example, higher-order Genocchi polynomials. Moreover, we provide several examples that illustrate our main result.

Original languageEnglish
Pages (from-to)145-152
Number of pages8
JournalProceedings of the Jangjeon Mathematical Society
Issue number2
StatePublished - 2017

Bibliographical note

Publisher Copyright:
© 2017 Jangjeon Research Institute for Mathematical Sciences and Physics. All rights reserved.


  • Appell polynomials.
  • Bernoulli polynomials
  • Euler polynomials
  • Gennochi polynomials
  • Umbral calculus

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A generalization of symmetric property beyond appell polynomials'. Together they form a unique fingerprint.

Cite this